# SDR USAA089907

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: L1/R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6150 - LGA-BOS, FOUND ON L/S, EPL EXIT LIGHT AT L1 AND R1 INOPERATIVE.  REPLACED FORWARD BATTERY CHARGER, CHECK OK PER MM 33-50-01.  (M)
